RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1990, Volume 2, Number 8, Pages 139–156 (Mi mm2433)  

This article is cited in 12 scientific papers (total in 12 papers)

Computational methods and algorithms

2-D Nonlocal boundary value problem for Poisson's operator in differential and difference variants

V. A. Il'in, E. I. Moiseev

M. V. Lomonosov Moscow State University

Abstract: In the present note we study nonlocal boundary value for Poisson's operator in rectangular domain in differential and difference variants.

Full text: PDF file (1172 kB)

Bibliographic databases:
UDC: 517.927.21+519.62
Received: 11.05.1990

Citation: V. A. Il'in, E. I. Moiseev, “2-D Nonlocal boundary value problem for Poisson's operator in differential and difference variants”, Matem. Mod., 2:8 (1990), 139–156

Citation in format AMSBIB
\Bibitem{IliMoi90}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper 2-D Nonlocal boundary value problem for Poisson's operator in differential and difference variants
\jour Matem. Mod.
\yr 1990
\vol 2
\issue 8
\pages 139--156
\mathnet{http://mi.mathnet.ru/mm2433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1086120}
\zmath{https://zbmath.org/?q=an:0993.35500}


Linking options:
  • http://mi.mathnet.ru/eng/mm2433
  • http://mi.mathnet.ru/eng/mm/v2/i8/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gordeziani D.G., Avalishvili G.A., “Time-nonlocal problems for Schrodinger type equations: II. Results for specific problems”, Differential Equations, 41:6 (2005), 852–859  mathnet  crossref  mathscinet  zmath  isi
    2. Gordeziani D.G., Avalishvili G.A., “Time-nonlocal problems for Schrodinger type equations: I. Problems in abstract spaces”, Differential Equations, 41:5 (2005), 703–711  mathnet  crossref  mathscinet  zmath  isi
    3. Stikonas, A, “Characteristic Functions for Sturm-Liouville Problems with Nonlocal Boundary Conditions”, Mathematical Modelling and Analysis, 14:2 (2009), 229  crossref  mathscinet  zmath  isi
    4. P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Journal of Mathematical Sciences, 182:3 (2012), 255–440  mathnet  crossref  mathscinet  zmath
    5. Kharibegashvili S., Midodashvili B., “Some nonlocal problems for second order strictly hyperbolic systems on the plane”, Georgian Math J, 17:2 (2010), 287–303  isi
    6. E. A. Utkina, “Ob odnoi zadache so smescheniyami v granichnykh usloviyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 8(89), 102–107  mathnet
    7. Sapagovas M.P., Shtikonas A.D., Shtikonene O.I., “Metod peremennykh napravlenii dlya uravneniya puassona s peremennymi vesovymi koeffitsientami v integralnom uslovii”, Differentsialnye uravneniya, 47:8 (2011), 1163–1174  elib
    8. Dzhangveladze T.A., Lobzhanidze G.B., “Ob odnoi nelokalnoi kraevoi zadache dlya obyknovennogo differentsialnogo uravneniya chetvertogo poryadka”, Differentsialnye uravneniya, 47:2 (2011), 181–188  elib
    9. E. A. Volkov, “Approximate grid solution of a nonlocal boundary value problem for Laplace’s equation on a rectangle”, Comput. Math. Math. Phys., 53:8 (2013), 1128–1138  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    10. E. A. Volkov, “Solvability analysis of a nonlocal boundary value problem by applying the contraction mapping principle”, Comput. Math. Math. Phys., 53:10 (2013), 1494–1498  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    11. A. A. Abashkin, “Nelokalnaya zadacha dlya uravneniya smeshannogo tipa s singulyarnym koeffitsientom v oblasti, giperbolicheskaya chast kotoroi — vertikalnaya polupolosa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(36) (2014), 7–20  mathnet  crossref  zmath  elib
    12. E. A. Utkina, “O zadachakh so smescheniyami v granichnykh usloviyakh dlya giperbolicheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:1 (2016), 65–73  mathnet  crossref  zmath  elib
  • Математическое моделирование
    Number of views:
    This page:517
    Full text:230
    References:1
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020